# SDR USAA2009113093262

- Difficulty date: November 19, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 727, S14L.  REPAIRED FUSELAGE FRAME AT BS 727, S14L IAW EA 101527.
